# SDR IPXA2024090388374

- Difficulty date: August 9, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,552 hours, 18,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONIC COMP RH AFT CANTED AREA BETWEEN STA 457-475 FUSELAGE FRAME HAS CRACKED.  74-069  ATA CODE 53. REPAIRED IAW MD11 SRM 53-10-07-2R-1, REPAIR 1 FIGURE 201 REV 71.
